MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Discomfort (2330)
Date of Event 11/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a trial procedure, a clinical study patient experienced discomfort and went to the hospital due to suppuration of her surgical wound.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-extension, upn: m365sc3138350, model: sc-3138-35, serial #: (b)(4), batch: 7978872; product family: scs-extension, upn: m365sc3138350, model: sc-3138-35, serial #: (b)(4), batch: 7079646; product family: scs-extension, upn: m365sc3138350, model: sc-3138-35, serial #: (b)(4), batch: 7079578.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-extension, upn: m365sc3138350, model: sc-3138-35, batch/ serial #: (b)(6).Product family: scs-extension, upn: m365sc3138350, model: sc-3138-35, batch/ serial #: (b)(6).Product family: scs-extension, upn: m365sc3138350, model: sc-3138-35, batch/ serial #: (b)(6).
 
Event or Problem Description
It was reported that during a trial procedure, a clinical study (a4105 inspire) patient experienced discomfort and went to the hospital due to suppuration of her surgical wound.Additional information was received that the previously reported event of the patient going to the hospital due to suppuration of her surgical wound did not occur.The patient experienced discomfort during the trial procedure, which the physician assessed as a regular uncomfortableness of the trial procedure.As there is no reportable allegation against the device itself and there was no serious injury, boston scientific no longer considers this to be a reportable event.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16560477
Report Number3006630150-2023-01318
Device Sequence Number5690950
Product Code LGW
UDI-Device Identifier08714729760559
UDI-Public08714729760559
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/24/2024
Device Model NumberSC-3138-35
Device Catalogue NumberSC-3138-35
Device Lot Number7079668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale